# SDR CA961007002

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727172C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2  A  Pump
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF "A" HYDRAULIC SYSTEM PRESSURE AND FLUID LOST. PRESSURE FLEX LINE FROM #2 "A" PUMP TO FIREWALLL LEAKING. REPLACED.
